# SDR EVAS092011

- Difficulty date: April 10, 2003
- Submitted: April 17, 2003
- Operation: Air carrier
- Aircraft: N16409
- Make and model: Boeing 747-45E
- Aircraft serial: 28093
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C08 CHECK, FOUND CORROSION ON RT WING EXTENTION LOWER SKIN UPPER SURFACE AT ERSS STA 1635. REMOVE THE CORROSION AND PERFORM NDI INSPECTION, ON FURTHER DEFECTS FOUND
